MathSciNet Relay Station
MathSciNet bibliographic data
MR2368746 (2009a:60091) 60J60 (60H30 60K35)
Orsinger, È.; Ratanov, N. E. Random walks in inhomogeneous media. (Russian) Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 125--137; translation in Theory Probab. Math. Statist. No. 76 (2008), 141–153
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement